|
Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics), 2014, Issue 2(19), Pages 38–41
(Mi pfmt302)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
MATHEMATICS
On the construction of π-Schunk classes of finite π-soluble groups
T. I. Vasil'eva, A. I. Prokopenko Belarusian State University of Transport, Gomel, Belarus
Abstract:
A series of π-soluble normalizer subgroup functors is given in this work. New examples of π-Schunk classes of finite π-soluble groups are constructed.
Keywords:
finite group, π-soluble group, π-Schunk class, normalizer subgroup functor.
Received: 09.04.2014
Citation:
T. I. Vasil'eva, A. I. Prokopenko, “On the construction of π-Schunk classes of finite π-soluble groups”, PFMT, 2014, no. 2(19), 38–41
Linking options:
https://www.mathnet.ru/eng/pfmt302 https://www.mathnet.ru/eng/pfmt/y2014/i2/p38
|
Statistics & downloads: |
Abstract page: | 123 | Full-text PDF : | 55 | References: | 31 |
|